# SDR 2007UALA01272

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 60,908 hours, 9,951 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE IS OUT OF LIMITS.   [SUP 05-18-07]  SLIDE SHOULD READ NO LESS THAN 2975 AT 70 DFG, IT IS CURRENTLY READING 2500.  REPLACED SLIDE. A/C RETURNED TO SERVICE.  SLIDE PROBLEM ROOT CAUSE: SUSPECT SEAL DETERIORATION AT FILL VALVE PRESSURE HOSE CONNECTION.
